Epis of some categories of Z-continuous partial algebras

Pasztor Ana: Epis of some categories of Z-continuous partial algebras. In: Acta cybernetica, (6) 1. pp. 111-123. (1983)

[thumbnail of cybernetica_006_numb_001_111-123.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 1
ISSN: 0324-721X
Page Range: pp. 111-123
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38477/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Matematika
Additional Information: Bibliogr.: 123. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 09. 15:21
URI: http://acta.bibl.u-szeged.hu/id/eprint/12346

Actions (login required)

View Item View Item